# SDR ASOA201100123

- Difficulty date: January 17, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 16,552 hours, 14,915 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF MELTING PLASTIC ON DESCENT, F/A REPORTED THAT ODOR WAS PRESENT FOR MOST OF THE FLIGHT BUT GOT MUCH WORSE ON DECENT AFTER PACKS WERE TRANSFERED TO APU.  R & R LT AND RT COALESCER SOCKS REF AMM 21-51-13.  OPS CHECKED GOOD.  LEAK CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME.
